# SDR FDEA202506130928

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: WSP0984519
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 1531 TO STATION 1551 X = -47.5 RIGHT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK BETWEEN STATION   1531 TO STATION 1551 X = -47.5 RIGHT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN   AT STATION 1541 X = -47.5 WORN AND EXCEEDED LIMIT IAW SRM 53-00-52-1A ALLOWABLE DAMAGE   1 FIGURE 101. SEAT TRACK REPAIR CARRIED OUT FROM STATION 5-123 / 1531 TO STATION 1551 X   = -47.5 IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO #1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR
